# SDR DALA1052590909

- Difficulty date: November 5, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 530997004
- Condition: Corroded
- Location: Bs 1216 Lbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1216 LBL 22 HAS CORROSION BEYOND LIMITS.  INSTALLED NEW SECTION IAW SRM 53-05, FIG 4F.
